# SDR YENA2023061600665

- Difficulty date: June 14, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 64,105 hours, 22,763 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#1695, MCO-SJO. 'MILD PUNGENT ODOR CLIMB POWER/CL THRUST PASSING 10-20K & AGAIN DESCENT 20K TO LANDING MOSTLY IN FLT DECK. TURNED TO PACK 1 OFF AFTER LFG AS THE ODOR DECREASED; COMPLIED WITH INFORMATION NOTICE  2017-T015 SECTION  B2  DECONTAMINATION LEVEL 1 WAS ACCOMPLISHED  TSM 05-50-00-810-085 REMOVED AND REPLACED BOTH RECIRCULATION FILTERS  PER 21-21-41 AND OZONE FLITERS REFER LOG PAGE 3615889 ITEM 1 AND ITEM 2.'
